# SDR 99UAL900027

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR DOOR INDICATION LIGHT ON DURING CLIMBOUT OF MSP.  RETURNED TO MSP FOR MAINTENANCE INSPECTION.  *S/D*  ACCOMPLISHED TEST OF LANDING GEAR DOOR WARNING SWITCH, TESTS GOOD.  ENGINEERING FOLLOWUP -  ADDED ITEM TO ACCOMPLISH PRECAUTIONARY REPLACEMENT OF LANDING GEAR WARNING SWITCH AND DOOR ACTUATOR ASSY.
